# SDR DGCA2012013113038

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N777LX
- Make and model: Cessna 560XL
- Aircraft serial: 5605736
- Aircraft time: 2,067 hours, 1,686 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 235Q482
- Part serial: 13353559
- Condition: Separated
- Location: Mlg
- Part time: 102 hours, 134 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG TIRE TREAD SEPARATED, BUT DID NOT GO FLAT.  TREAD WHIPPED AROUND AND PUNCTURED THE FLAP, DAMAGED THE FAIRING BETWEEN THE REAR SPAR AND FLAP LEADING EDGE, BENT THE MAIN GEAR DOOR ATTACH ROD, BROKE A BONDING BRAID, DAMAGED THE WIRE BUNDLE PROTECTIVE COATING THAT COVERS THE WIRES FOR THE ANTI-SKID GENERATOR, AND POSSIBLY CAUSED DELAMINATION OF THE GEAR DOOR.
